Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

The degeneration formula for logarithmic expanded degenerations


Author: Qile Chen
Journal: J. Algebraic Geom. 23 (2014), 341-392
DOI: https://doi.org/10.1090/S1056-3911-2013-00614-1
Published electronically: November 15, 2013
MathSciNet review: 3166394
Full-text PDF

Abstract | References | Additional Information

Abstract: We define a notion of logarithmic stable maps based on Bumsig Kim's construction. Then we prove Jun Li's degeneration formula under the log setting by applying the method for transversal maps developed by Dan Abramovich and Barbara Fantechi.


References [Enhancements On Off] (What's this?)


Additional Information

Qile Chen
Affiliation: Department of Mathematics, Box 1917, Brown University, Providence, Rhode Island 02912
Address at time of publication: Department of Mathematics, Columbia University, Rm 628, MC 4421, 2990 Broadway, New York, New York 10027
Email: q.chen@math.brown.edu, q{\textunderscore}chen@math.columbia.edu

DOI: https://doi.org/10.1090/S1056-3911-2013-00614-1
Received by editor(s): March 28, 2011
Received by editor(s) in revised form: February 6, 2012
Published electronically: November 15, 2013
Additional Notes: Research partially supported by funds from NSF award DMS-0901278.
Article copyright: © Copyright 2013 University Press, Inc.
The copyright for this article reverts to public domain 28 years after publication.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website